Advert

Latest

YouTuber Myka Stauffer Has 'Rehomed' Her Adopted Son With Autism
published atan hour ago
Advert
Advert

Most Popular

Advert
News

CCTV Footage Shows Cop Collapse After Touching Drug

CCTV Footage Shows Cop Collapse After Touching Drug

Shocking CCTV footage shows the moment a cop collapsed just seconds after touching a potentially deadly drug.

Advert

Sergeant Jim Warring, from Bartlesville Police Department in Oklahoma, was wearing gloves when he picked up what is believed to be a wrap of fentanyl, but he quickly put it back down again before becoming unsteady on his feet and falling to the ground.

Fortunately for Sergeant Warring his quick-thinking colleagues sprang into action and gave him Narcan, to counteract the drugs.

Warring said: '[It's] really fortunate that, one, we had this available to us, and two, that our officer really inherited the training and paid attention to the training."

The police department has said Warring was packaging methamphetamine that had been brought in by officers from a traffic stop earlier that day. They believe the drugs may have been laced with fentanyl.

Advert

Speaking to KTUL he said: "I don't know what would have happened had they not acted so quickly.

More Like This

1 of 6
CCTV Footage Shows Brawl And Shooting Before Tekashi 6ix9ine's Arrest
News

CCTV Footage Shows Brawl And Shooting Before Tekashi 6ix9ine's Arrest

"That was the first time we've had to use Narcan on one of our own. We're really fortunate that we had it available and that our officers really paid attention to the training."

Speaking about the risks members of the police face while dealing with drugs, he added: "Even though the officer may not be physically dealing with an individual, all the evidence and things that we handle on a day to day basis can harm you too."

A spokesperson from Bartlesville Police Department told KTUL that there was a second officer who was also possibly exposed to the drug and that both were sent to hospital to be checked over.

The department has since confirmed both officers are doing well.

According to the US Government, man-made opioid fentanyl is around 50 to 100 times stronger than morphine.

On the US Government site, it explains: "An overdose occurs when a drug produces serious adverse effects and life-threatening symptoms. When people overdose on fentanyl, their breathing can slow or stop.

"This can decrease the amount of oxygen that reaches the brain, a condition called hypoxia. Hypoxia can lead to a coma and permanent brain damage, and even death."

Featured Image Credit: KTUL

Topics: US News, crime

Claire Reid

Claire is a journalist at LADbible who, after dossing around for a few years, went to Liverpool John Moores University. She graduated with a degree in Journalism and a whole load of debt. When not writing words in exchange for money she is usually at home watching serial killer documentaries surrounded by cats. You can contact Claire at [email protected]